# SDR SWAA2015010535470

- Difficulty date: December 12, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 68,186 hours, 56,678 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SHEAR TIE CORRODED AT STATION 807, STRINGER 26L TO 27L.  REPAIRED SHEAR TIE IAW SRM.
